Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CW24

Accutane back break out

Recommended Posts

Ive been on Accutane for a little over a month now. My face is now starting to clear up really good. I had an IB around week 2 on my face. Now my back is breking out really bad. I have 4 or 5 big red pimples and tons of really small red bumps everywhere. Is this normal?

Share this post


Link to post
Share on other sites

What is your dose and weight?

Accutane takes months to work, during which time your skin's condition may fluctuate greatly and regularly.

Only start getting concerned if you are still getting a lot of pimples 4 months after your first pill. Until then pimples are not uncommon.

Good luck.

Edited by biggs881

Share this post


Link to post
Share on other sites
What is your dose and weight?

Accutane takes months to work, during which time your skin's condition may fluctuate greatly and regularly.

Only start getting concerned if you are still getting a lot of pimples 4 months after your first pill. Until then pimples are not uncommon.

Good luck.

Im on 70mg a day and weigh 165-170

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×